# SDR FDEA201611154023

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: A5461258420000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SPAR OF CANTILEVER STRUCTURE IS CRACKED BETWEEN RIB A11 & RIB J08 REPAIRED AREA ON NR 1 PYLON LOWER SPAR BETWEEN RIBS A11 & J08 IAW SRM 54-  52-11 FIG 201.  MAJOR REPAIR
